Constipation

Hi ladies. On the advice of my gynae I have started my second pill packet last week without a break as they want me to tri-cycle. Since then I've had bad constipation symptoms. What used to happen was, about a week leading up to my period, I would get constipated and then during my period I would have diarrhoea. Apart from that, I used to go once a day. I can't open my bowels without laxatives at the moment and I eat plenty of fruit, veg and fibre. I also drink plenty of water.

Just wondering from your experiences whether taking the pill back to back has caused you constipation too? Sorry it's a bit tmi but it's very frustrating, especially in this warm weather xx

3 Replies
oldestnewest

Hi Chopples!

It hasn't happened to me I am taking 5-6 packs at a time of Microgynon.

Have you tried prunes or something like that that are especially supposed to help you go?

Also just to help down there!! I have recently bought one of these:

amazon.co.uk/Squatty-Potty-...

Lots of people rave about them! Supposed to put your pelvis in the correct alignment to go! Might help?

Take Care xx

Reply

Hi Catlou

Good idea on the prunes, even though I don't like them :) I will try anything at the moment.

Thanks for the link. May have to purchase as I know our toilets aren't very well set up for our bowels.

Xx

Reply

You are welcome!

I don'l like Prunes either ;-) and I like most foods! Would eat them if I thought they might help me - maybe try Ice Cream or Custard to help get them down lol!

xx

Reply

You may also like...